# SDR SWAA2024102942830

- Difficulty date: September 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FWD CARGO LH STA 540 ON STRINGER S-25L HAS SPOT OF CORROSION.<[01] ACCOMPLISHED REPAIR AT FWD CARGO LH STA 540 ON STRINGER S-25L PER EA 24-153-02786-WIP1;[02] VERIFIED CORRECTIVE ACTION STEP 1
